# SDR SWIA2020080751696

- Difficulty date: June 1, 2020
- Submitted: August 7, 2020
- Operation: Air carrier
- Aircraft: N751EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10163
- Aircraft time: 36,680 hours, 26,830 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 830.4-953
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK SECTION,  LBL 9,  BS 830.4 - 953 HAD MULTIPLE LOCATIONS OF CORROSION.  REPLACED THE SEAT TRACK IAW AMM.
